# SDR SWAA021434

- Difficulty date: June 29, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 64,100 hours, 53,600 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435236
- Part serial: BN381
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, FOUND RT OTBD AFT T/E FLAP DELAMINATED ON BOTH UPPER AND LOWER SURFACE.  REMOVED AND REPLACED RT OTBD AFT T/E FLAP PER MM.
